RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 4, Pages 826–830 (Mi dan44759)  

AERODYNAMICS

Models of permeable boundaries for nonstationary problems of computational gas dynamics

A. T. Fedorchenko

Moscow Institute of Physics and Technology

Full text: PDF file (649 kB)

Bibliographic databases:

Document Type: Article
UDC: 518:517.9:533
Presented: A. A. Dorodnitsyn
Received: 08.05.1981

Citation: A. T. Fedorchenko, “Models of permeable boundaries for nonstationary problems of computational gas dynamics”, Dokl. Akad. Nauk SSSR, 260:4 (1981), 826–830

Citation in format AMSBIB
\Bibitem{Fed81}
\by A.~T.~Fedorchenko
\paper Models of permeable boundaries for nonstationary problems of computational gas dynamics
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 4
\pages 826--830
\mathnet{http://mi.mathnet.ru/dan44759}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0636551}
\zmath{https://zbmath.org/?q=an:0491.76070}


Linking options:
  • http://mi.mathnet.ru/eng/dan44759
  • http://mi.mathnet.ru/eng/dan/v260/i4/p826

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:2
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019